# SDR QXEA200600499

- Difficulty date: February 23, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 18,272 hours, 26,324 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Spu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

YVR FLIGHT NR 2039 - NR 2 SPU AUXILLARY POWER CAUTION LIGHT.  MAINTENANCE COMPLIED WITH OPERATIONAL TEST OF THE SPU IAW DHC-8200 MM 29-11-17, OPERATIONAL CHECK GOOD.  NO FURTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
